# SDR EIAA2011060

- Difficulty date: June 20, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Caargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 5 MAIN DECK SMOKE DETECTOR ILLUMINATED.  VISUAL CHECK OF CARGO COMPARTMENT NO SMOKE NOTED.  TROUBLE SHOT AND OP'S CHECK NR 5 CARGO SMOKE DETECTOR PER AMM26-14-00, OP'S CHECKED GOOD.
